It was a very mild yeast infection and I didn't have any chunky discharge but I took a test strip and it said it was most defiantly a yeast infection. So last night I took the monistat 1 ovule and This morning I woke up and there was some pink mixed in with the leakage from the monistat and I went to the restroom earlier and I started my period, will the monistat still fix my infection since it was mild?
Started my period a day after using monistat 1?
Question posted by steviehogue on 29 Sep 2013
Last updated on 5 February 2015
Hello steviehogue and welcome to DC. Though it will be a bit messy, you most definitely will continue to benefit from its use. What are you basing the severity to mild diagnosis??? Just make sure you are treating the correct condition so you don't have to repeat this process.
Did you go to a doctor at all??? I pray you are on the road to a full, complete recovery. But, are you changing those things that contributed to this condition? If you have a partner, he or she needs to be treated as well. Cross contamination makes this thing so hard to get under control. This used to happen between my "ex-husband" and myself. I was continuously treating this thing... it was so hard!!! Like it took several years before my ex stepped foot in a doctor's office to see what was going on with him.
If you want to add further info it is easy to do under your original comment.
Be safe, be well and I pray a full, complete recovery is just around the corner.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.